de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Left-to-right Multiplication for Monotone Boolean Dualization

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Boros, E., Elbassioni, K., & Makino, K. (2010). Left-to-right Multiplication for Monotone Boolean Dualization. SIAM Journal on Computing, 39(7), 3424-3439. doi:10.1137/080734881.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1670-0
Abstract
There is no abstract available